Title

Backward stochastic partial differential equations with quadratic growth

RIS ID

101366

Publication Details

Du, K. & Chen, S. (2014). Backward stochastic partial differential equations with quadratic growth. Journal of Mathematical Analysis and Applications, 419 (1), 447-468.

Abstract

This paper is concerned with the weak solution (in analytic sense) to the Cauchy-Dirichletproblemofabackwardstochasticpartialdifferentialequationwhenthe nonhomogeneous term has a quadratic growth in both the gradient of the first unknown and the second unknown. Existencea nd uniqueness results are obtained unde rseparate conditions.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.jmaa.2014.04.050